Next Article in Journal
Rule-Based Fuzzy Classification Using Query Processing
Previous Article in Journal
Fuzzy Inference System Based on Neural Network for Technological Process Control
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2008, 13(2), 123-128;

A Root-Finding Algorithm with Fifth Order Derivatives

Department of Mechanical Engineering, Celal Bayar University, 45140 Muradiye, Manisa, Turkey
Department of Mathematics, Georgetown University, Washington, DC, USA
Authors to whom correspondence should be addressed.
Published: 1 August 2008
PDF [131 KB, uploaded 31 March 2016]


Perturbation theory is used to generate a root finding algorithm with fifth order derivatives. The algorithm is called Quintuple-Correction-Term algorithm. The new algorithm is contrasted with the previous Quadruple-Correction-Term and Triple-Correction-Term algorithms in the literature. It is found that adding a fifth correction term in the algorithm does not improve the performance.
Keywords: Root finding algorithms; perturbation theory Root finding algorithms; perturbation theory
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Pakdemirli, M.; Boyacı, H.; Yurtsever, H.A. A Root-Finding Algorithm with Fifth Order Derivatives. Math. Comput. Appl. 2008, 13, 123-128.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top